| Model Number |
CD1211-36 |
| Medical Device Problem Code |
Failure to Convert Rhythm (1540)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that device delivered inadequate anti-tachycardia pacing (atp) during an episode of ventricular tachycardia, which accelerated to ventricular fibrillation (vf) following the atp.The device delivered an appropriate shock to terminate the vf episode.Abbott technical support was contacted and recommended reprogramming the device to more accurately diagnose arrhythmias, which was anticipated to resolve the event.The patient was stable and there were no adverse consequences.